Patient :So I had sex about two weeks ago and my partner was wearing a condom. He partially pulled out and we then noticed the condom broke. I was on Lo Lestrin Fe for about a week at that point and I have not missed a day since. I took a Take Action pill about 30 hours after having sex as well. I am now experiencing brown discharge that is a medium flow. I really need help. I am 16 and I am very scared to be pregnant.
Thanks for contacting askthedoctor.com
If you were already on contraceptive pills and after condom misadventure you took another emergency contraceptive pill , then the chances of pregnancy are minimal as the implantation and fertilization would have been prevented by high progesterone levels.
The bleeding you are experiencing is the withdrawal bleed following the last week of oc pill which are placebos and meant for initiating a bleed. the flow may increase in next two days. The menses ensure that you are not pregnant.
I hope i have answered your query in detail,
wishing you safe sex practices,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.